# SDR DALA2016102107447

- Difficulty date: October 13, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 65,663 hours, 12,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST 2 BATTERY PACKS FAILED.  REPLACED M6756 AND M6758.  SYSTEM OPERATION IS NORMAL.
